# SDR RAIA2008122900001

- Difficulty date: December 23, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 20,103 hours, 17,779 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A BLEED 2 OVERTEMP MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 THERMOSTAT.  SYSTEM OPS CHECKED GOOD.
